MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF R 10MM 8-11/EF; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF R 10MM 8-11/EF; PROSTHESIS, KNEE
Catalog Number 42522100810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: tibia trabecular metal two-peg porous fixed bearing right size f: catalog#42530007502, lot#66974226; femur trabecular metal cruciate retaining (cr) standard porous: catalog#42502806602, lot#66704666; nexgenâ® complete knee solution, trabecular metalâ¿¢ standard primary patella: catalog#00587806532, lot#66053884.G2: foreign: australia.Visual examination of the provided picture identified a used articular surface with visible traces of blood.Device history record was reviewed and no discrepancies related to the reported event were found.X-rays were provided and reviewed by a third party.Imaging analysis states that the right knee arthroplasty is anatomically aligned with no evidence of implant loosening, wear, radiolucency, or malalignment.Surgical screws are present at the proximal tibia.Bone quality appears osteopenic.No anatomical or implant failures were identified that would lead to revision.Regarding the reported infection, investigation results concluded that the root cause of the reported event is attributed to non-device related factors as the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.Regarding the reported fall and instability, root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Approximately four (4) weeks post-implantation, the patient underwent a debridement and articular surface exchange due to infection.It was also noted that the patient had a known fall one (1) week post-implantation and the surgeon upsized the bearing as the knee was a little loose in flexion.It was reported that all available information has been provided.

Brand Name
PERSONA MC VE ASF R 10MM 8-11/EF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22784883
Report Number3007963827-2025-00319
Device Sequence Number15963968
Product Code MBH
UDI-Device Identifier00889024468412
UDI-Public(01)00889024468412(17)291209(10)67052146
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42522100810
Device Lot Number67052146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale